Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/3132

The minimum distance of the duals of binary irreducible cyclic codes

Authors Ding, Cunsheng
Helleseth, Tor
Niederreiter, Harald
Xing, Chaoping
Issue Date 2002
Source IEEE transactions on information theory , v. 48, (10), 2002, OCT, p. 2679-2689
Summary Irreducible cyclic codes have been an interesting subject of study for many years. The weight distribution of some of them have been determined. In this paper, we determine the minimum distance and certain weights of the duals of binary irreducible cyclic codes. We show that the weight distribution of these codes is determined by the cyclotomic numbers of certain order. As a byproduct, we describe a class of double-error correcting codes.
Subjects
ISSN 0018-9448
Rights © 2002 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Find@HKUST
Files in this item:
File Description Size Format
010351201.pdf 444239 B Adobe PDF